# SDR CA991229012

- Difficulty date: November 27, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,308 hours
- Engine: Pwa PW123
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Component: Equip Attach Fit, Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BRACKET WHICH SUPPORTS THE DUAL SKID CONTROL VALVE, IN THE LEFT ENGINE NACELLEWAS FOUND CRACKED.
